# SDR REXA2022062301334

- Difficulty date: May 29, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670362831
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL BETWEEN FS661+16 TO FS677.00 HAS MULTIPLE SPORTS OF CORROSION. 	REMOVED AND REPLACED RH SIDE SEAT RAIL FROM F.S. 661+16-677.00 IAW CRJ900 AMM 53-00-49-000/400-801-A07.
